MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) QUARTET; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)

Abbott Medical (CRM-Sylmar) QUARTET; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Model Number 1458QL/86
Medical Device Problem Code Capturing Problem (2891)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
QUARTET
Common Device Name
Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50952247
Report Number2017865-2026-20763
Device Sequence Number21419662
Product Code NIK
UDI-Device Identifier05414734510219
UDI-Public(01)05414734510219(10)A000107700(17)240229
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model Number1458QL/86
Device Lot NumberA000107700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age89 YR
Patient SexMale
Patient Weight193 LB